A Duration Calculus with Infinite Intervals

Chaochen Zhou, Dang Van Hung, Xiaoshan Li. A Duration Calculus with Infinite Intervals. In Horst Reichel, editor, Fundamentals of Computation Theory, 10th International Symposium, FCT 95, Dresden, Germany, August 22-25, 1995, Proceedings. Volume 965 of Lecture Notes in Computer Science, pages 16-41, Springer, 1995.

@inproceedings{ChaochenHX95,
  title = {A Duration Calculus with Infinite Intervals},
  author = {Chaochen Zhou and Dang Van Hung and Xiaoshan Li},
  year = {1995},
  researchr = {https://researchr.org/publication/ChaochenHX95},
  cites = {0},
  citedby = {0},
  pages = {16-41},
  booktitle = {Fundamentals of Computation Theory, 10th International Symposium, FCT  95, Dresden, Germany, August 22-25, 1995, Proceedings},
  editor = {Horst Reichel},
  volume = {965},
  series = {Lecture Notes in Computer Science},
  publisher = {Springer},
  isbn = {3-540-60249-6},
}